# SDR ASAA12511546

- Difficulty date: May 11, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 14,064 hours, 4,467 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 4990 · APU Oil System
- Part: Sensor
- Part number: 38762983
- Part serial: 090147002606
- Condition: Failed
- Location: Apu
- Part time: 2,845 hours, 4,192 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT LIGHT ON.  ACFT GROUNDED.  APU BITE SHOWS MAINT MESSAGE 49 91227.  ACCOMP FIM TASK 49-90-00-810-804.  VERIFIED MAGNETIC DRAIN PLUG INSPECTION, HAS NO PARTICLES. CONFIGURED WIRINGS FROM P16 OF T1 OIL LEVEL SENSOR THROUGH D3599B OF M1709 APU ECU ARE GOOD.  FOUND OIL LEVEL SENSOR IS BAD.  REPLACED OIL LEVEL SENSOR IAW AMM 49-94-11 PAGE BLOCK 401.  SERVICED APU OIL LEVEL TO FULL.  APU BITE TEST NORMAL WITHOUT CURRENT FAULTS.  VERIFIED APU, OPS CHECK NORMAL WITH LOADS.
